# SDR COMA9910023

- Difficulty date: January 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 263
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3430001003
- Condition: Failed
- Location: Rt Te Flap
- Part time: 3,975 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN SELECTING FLAPS TO 45 DEGREES, THE FLAP DISAGREE CAUTION ACTIVATED.  REPLACED THE EIGHT OUTBOARD FLAP ACTUATOR.
